On Air Now
Capital Breakfast with Roman Kemp 6am - 10am
14 February 2019, 10:55
Love Island's Gabby Allen experienced some intense side effects from her medication and took to Instagram to let her fans know what was going on.
Love Island star Gabby Allen opened up to fans on Instagram about the intense side effects she was experiencing from medication that saw her hearing voices and doing 'crazy, weird things'.
Instagram Reveal Why Celebs Like Ariana Grande Just Lost Millions Of Followers
The 26-year-old reality star revealed she thought her boyfriend, Myles Stephenson from boyband Rak-Su, was talking to somebody who wasn't there.
She wrote: "Also I could've sworn I heard Myles talking to someone when he got home... I came down and asked if someone was there and I could've sworn he said "yeah, Niko".
The drug, called Diazepam, can be taken to treat anxiety and muscle spasms – which Gabby is currently suffering, posting another photo of her lying on the floor to try and help with the back problem.
She later posted a video saying: "Turns out, I'm not mad, Niko is Myles's choreographer and he does exist and he was at our house, so, yay", which has got us wondering if Myles is actually some sort of evil prankster.
> Download Our Brand New App For All The Latest Love Island News